MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 8 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 8 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6721-0837
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by counsel that allegedly the patient underwent left tha on (b)(6) 2014, and was implanted with an lfit cocr femoral head.He was revised on (b)(6) 2023, due to alleged corrosion.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
SIZE 8 ACCOLADE II 127 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20460316
Report Number0002249697-2024-01423
Device Sequence Number15646752
Product Code LPH
UDI-Device Identifier04546540669537
UDI-Public04546540669537
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number6721-0837
Device Lot Number45777101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale